# SDR CAL960159

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Cracked
- Location: Bs 1300
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND AN 8 INCH CRACK IN SUB FLOOR WEB ON RIGHT SIDE, STATION 1300, STRINGER 18.  A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2.  (M)
